Extensions of compact continuous maps into decomposable sets
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 27-33.
@article{RSMUP_1991__85__27_0,
     author = {Faina, L.},
     title = {Extensions of compact continuous maps into decomposable sets},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {27--33},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     mrnumber = {1142531},
     zbl = {0784.54018},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__27_0/}
}
TY  - JOUR
AU  - Faina, L.
TI  - Extensions of compact continuous maps into decomposable sets
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
SP  - 27
EP  - 33
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1991__85__27_0/
LA  - en
ID  - RSMUP_1991__85__27_0
ER  - 
%0 Journal Article
%A Faina, L.
%T Extensions of compact continuous maps into decomposable sets
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 27-33
%V 85
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1991__85__27_0/
%G en
%F RSMUP_1991__85__27_0
Faina, L. Extensions of compact continuous maps into decomposable sets. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 27-33. http://archive.numdam.org/item/RSMUP_1991__85__27_0/

[1] A. Bressan - G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. vol. 90 (1988), pp. 69-86. | MR | Zbl

[2] A. Cellina, A fixed point theorem for subsets of L1, in «Multifunction and Integrands» edited by G: Salinetti, Lecture Notes in Math. 1091, Springer-Verlag, Berlin (1984), pp. 129-137. | MR | Zbl

[3] A. Cellina - C. Mariconda, Bull. Pol. Aca. Sc. 37 (1989), pp. 151-156.

[4] J. Dugundji, -Topology-, Allyn and Bacon, Boston, (1956). | MR | Zbl

[5] A. Fryswkowski, Continuous selections for a class of non-convex multivalued maps, Studia Math., 76 (1983), pp. 163-174. | MR | Zbl

[6] A. Fryszkowski, A generalisation of Cellina fixed point theorem, Studia Math., 78 (1984), pp. 213-217. | MR | Zbl

[7] F. Hiai - H. Umegaki, Integrals, conditional expectations and martingales of multivalued functions, J. Multivar. Anal., 7 (1971), pp. 149-182. | MR | Zbl

[8] K. Yosida, «Functional Analysis», Third Edition, Springer-Verlag, Berlin (1971).